Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 597193, 8 pages
http://dx.doi.org/10.1155/2013/597193
Research Article

Existence and Multiplicity of Nontrivial Solutions for a Class of Fourth-Order Elliptic Equations

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 13 August 2013; Accepted 28 October 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Chun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Micheletti and A. Pistoia, “Multiplicity results for a fourth-order semilinear elliptic problem,” Nonlinear Analysis A, vol. 31, no. 7, pp. 895–908, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. M. Micheletti and A. Pistoia, “Nontrivial solutions for some fourth order semilinear elliptic problems,” Nonlinear Analysis A, vol. 34, no. 4, pp. 509–523, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Zhang, “Existence results for some fourth-order nonlinear elliptic problems,” Nonlinear Analysis A, vol. 45, no. 1, pp. 29–36, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Zhang and S. Li, “Multiple nontrivial solutions for some fourth-order semilinear elliptic problems,” Nonlinear Analysis A, vol. 60, no. 2, pp. 221–230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. X. Qian and S. J. Li, “Multiple solutions for a fourth-order asymptotically linear elliptic problem,” Acta Mathematica Sinica, vol. 22, no. 4, pp. 1121–1126, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. An and R. Liu, “Existence of nontrivial solutions of an asymptotically linear fourth-order elliptic equation,” Nonlinear Analysis A, vol. 68, no. 11, pp. 3325–3331, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Zhou and X. Wu, “Sign-changing solutions for some fourth-order nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 542–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Yang and J. Zhang, “Existence of solutions for some fourth-order nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 128–137, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Liu and Y. Huang, “On sign-changing solution for a fourth-order asymptotically linear elliptic problem,” Nonlinear Analysis A, vol. 72, no. 5, pp. 2271–2276, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Ding and S. Luan, “Multiple solutions for a class of nonlinear Schrödinger equations,” Journal of Differential Equations, vol. 207, no. 2, pp. 423–457, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Luan and A. Mao, “Periodic solutions for a class of non-autonomous Hamiltonian systems,” Nonlinear Analysis A, vol. 61, no. 8, pp. 1413–1426, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Bartsch, “Infinitely many solutions of a symmetric Dirichlet problem,” Nonlinear Analysis A, vol. 20, no. 10, pp. 1205–1216, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Willem, Minimax Theorems, Birkhäuser Boston, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. J. Li and M. Willem, “Applications of local linking to critical point theory,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 6–32, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Li and A. Szulkin, “Periodic solutions for a class of nonautonomous Hamiltonian systems,” Journal of Differential Equations, vol. 112, no. 1, pp. 226–238, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet